MAUDE Adverse Event Report: ONKOS SURGICAL MY3D PERSONALIZED PELVIC RECONSTRUCTION SYSTEM; CORTICAL LOCKING BONE SCREW

ONKOS SURGICAL MY3D PERSONALIZED PELVIC RECONSTRUCTION SYSTEM; CORTICAL LOCKING BONE SCREW
Catalog Number LS-50040-04M
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation for this event is in progress.Once the investigation is complete, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that a patient implanted with a custom onkos intercalary tibia construct experienced subsidence at the proximal portion.The patient's index procedure took place on (b)(6) 2024.The patient was revised on (b)(6) 2024 to augment the proximal portion with bone cement and replace the four proximal screws.This event will be reportable as a serious injury, due to the revision procedure.This report captures the my3d personalized pelvic reconstruction cortical locking bone screw, fourth of the four proximal screws.

Brand Name
MY3D PERSONALIZED PELVIC RECONSTRUCTION SYSTEM
Common Device Name
CORTICAL LOCKING BONE SCREW
Manufacturer (Section D)
ONKOS SURGICAL
77 e halsey road
parsippany NJ 07054
Manufacturer Contact
upasana basnet
77 e halsey road
parsippany, NJ 07054
MDR Report Key20903401
Report Number3013450937-2024-00407
Device Sequence Number5004795
Product Code LPH
UDI-Device IdentifierB278LS5004004M0
UDI-PublicB278LS5004004M0
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K223348
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberLS-50040-04M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2024
Initial Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale